Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


risperidone and exercise
Jul 5, 2010

I was prescribed risperidone a year ago and only 0.5mg and now i started doing a lot of exercise but the symptoms came back suddenly from a year ago Is there a conection between exercise and risperidone effect again I struggle with my sleep and become anxious. I have finished my As levels exams and may well be the side effect of the after stress exam,please help

Response from Mr. Vergel

There should not be any difference in the way risperidone is metabolized in your body if you start exercising. Some people need dose adjustment during the curse of treatment, specially if conditions in their lives have changed. It seems that you have gone through some stress due to your exams at school.

Exercise should help decrease the anxiety. Are you exercising late during the day? Exercising late may make it difficult to go to sleep in some people.

Also, after checking the web site from the National Institute of Health, I found this warning about risperidone and exercise:

"you should know that risperidone may make it harder for your body to cool down when it gets very hot or warm up when it gets very cold. Tell your doctor if you plan to do vigorous exercise or be exposed to extremely high or low temperatures."

Nelson



Previous
reading oof 1 cc syringe
Next
schizophrenia and HIV/AIDS diagnosis late stage part 2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement